Volume 12, Issue Supplement 1, January 2005, Pages 50 - 63
Tunnelling in Nonlocal Evolution Equations
Giovanni BELLETTINI, Anna DE MASI, Errico PRESUTTI
Available Online 1 January 2005.
- https://doi.org/10.2991/jnmp.2005.12.s1.5How to use a DOI?
- We study "tunnelling" in a one-dimensional, nonlocal evolution equation by assigning a penalty functional to orbits which deviate from solutions of the evolution equation. We discuss the variational problem of computing the minimal penalty for orbits which connect two stable, stationary solutions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Giovanni BELLETTINI AU - Anna DE MASI AU - Errico PRESUTTI PY - 2005 DA - 2005/01 TI - Tunnelling in Nonlocal Evolution Equations JO - Journal of Nonlinear Mathematical Physics SP - 50 EP - 63 VL - 12 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s1.5 DO - https://doi.org/10.2991/jnmp.2005.12.s1.5 ID - BELLETTINI2005 ER -